Document Type

Article

Publication Date

10-1982

Publication Title

Proceedings of the American Mathematical Society

Volume

86

Issue

2

Abstract

Let H be a prime ring and U be a nonzero ideal of R. If T is a nontrivial automorphism or derivation of Ft such that uuT — uTu is in the center of R and uT is in U for every u in U, then R is commutative. If R does not have characteristic equal to two, then U need only be a nonzero Jordan ideal.

Comments

Author Posting. © American Mathematical Society, 1982. This article is posted here by permission of the American Mathematical Society for personal use, not for redistribution. The article was published in the Proceedings of the American Mathematical Society, Volume 86, Issue 2, October 1982.

Creative Commons License

Creative Commons License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 3.0 License.

Included in

Mathematics Commons

Share

COinS